# SDR CA020502014

- Difficulty date: April 17, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 29,302 hours
- Engine: Pwa PW4060
- System (JASC): 2200 · Auto Flight System
- Part: Asymmetry Switch
- Part number: 285T0015116
- Condition: Failed
- Location: Autoflight Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AT 400 FEET AFTER TAKEOFF CREW REPORTED AN AILERON LOCKOUT MESSAGE, RUDDER RATIO MESSAGE AND NONE OF THE 3 AUTOPILOTS COULD BE ENGAGED. AIRCRAFT RETURNED TO AIRPORT.BOTH LT AND RT STABILIZER TRIM/ELEVATOR ASYMMETRY MODULES (SAM) REPLACED AS PER AMM 27-09-00.SYSTEM TESTED SERVICEABLE.CHECK FLIGHT CARRIED OUT AND NO FAULT FOUND.
